MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number 5271734
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2019, the patient had multiple bent cannula issue and experienced high blood glucose.Reportedly, infusion set was used for less than a day.She had vomiting and high blood glucose level (her continuous glucose monitoring indicated it as 400 mg/dl or above, but she did not confirm the value with her meter), which she tried to treat with the pump and by changing her supplies.On (b)(6) 2019, she was transported by the ambulance to the emergency room and upon arrival, her blood glucose level was 650 mg/dl and when she removed the infusion set there, she observed that the cannula was bent.Moreover, her ketone level was assessed dangerous/life threatening by health care professional.She stayed there for a few hours and received some unspecified fluids intravenously.She left the emergency room, with blood glucose level of 650 mg/dl and was subsequently admitted to the intensive care unit for diabetic ketoacidosis.She received some unspecified intravenous fluids, lantus and fast acting insulin for food boluses, as corrective treatment which resolved the issue.On (b)(6) 2019, she was discharged and had no permanent damage.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8958999
Report Number3003442380-2019-01717
Device Sequence Number19437334
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/01/2022
Device Lot Number5271734
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date09/04/2019
Patient Sequence Number1